# SDR UPS97822859

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 56138369
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 55 FROM LONG 34R TO 34L HAS HEAVY CORROSION, SHEAR TIE.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE IAW SRM 53-3-3, 51-1-8 AND 51-1-21.
